# SDR SWAA2013030113197

- Difficulty date: February 26, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 52,854 hours, 31,221 cycles
- System (JASC): 3300 · Lighting System
- Part: Ballast
- Part number: 095939
- Condition: Overheated
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PUT RIGHT PACK ON FOR AIR AND IMMEDIATELY SMELLED AN ODOR SIMILAR TO A BLOWN OUT MATCH.  GASPER FAN AND RECIRC FAN SWITCHES WERE BOTH IN THE OFF POSITION.  REMOVED AND REPLACED CEILING LIGHT ASSY BALLAST AT ROW 14 TO 16 RIGHT SIDE DUE TO EXCESS / BALLAST HEAT AS PER M/M.
